Identification of a coefficient in the leading term of a pseudoparabolic equation of filtration

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1134/S0037446613060116

Ключевые слова: filtration; inverse problems for partial differential equations; pseudoparabolic equation; existence and uniqueness theorem; boundary value problem, boundary value problem, existence and uniqueness theorem, filtration, inverse problems for partial differential equations, pseudoparabolic equation

Аннотация: The identification problem of a leading coefficient in a linear pseudoparabolic equation is examined under an integral overdetermination condition on the boundary of a domain. We prove a local existence and uniqueness theorem of a strong solution. In a particular case the results obtained allow us to solve a problem of determining the rate of fluid exchange between fissures and pores in a model filtration equation for a fissured medium.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 54, Is. 6

Номера страниц: 1046-1058

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.